A note on inequivalent Hadamard series.
Journal für die reine und angewandte Mathematik, 0268_0269 (1974), pp. 427-433
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1974__0268_0269_151485,
author = {Basil Gordon},
title = {A note on inequivalent {Hadamard} series.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {427--433},
year = {1974},
volume = {0268_0269},
zbl = {0302.05017},
url = {http://geodesic.mathdoc.fr/item/JRAM_1974__0268_0269_151485/}
}
Basil Gordon. A note on inequivalent Hadamard series.. Journal für die reine und angewandte Mathematik, 0268_0269 (1974), pp. 427-433. http://geodesic.mathdoc.fr/item/JRAM_1974__0268_0269_151485/